# SDR SWAA2013081419226

- Difficulty date: July 28, 2013
- Submitted: August 14, 2013
- Operation: Air carrier
- Aircraft: N406WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27894
- Aircraft time: 43,650 hours, 25,623 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Proximity Sensor
- Part number: 8020701
- Condition: Faulty
- Location: E&E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IMMEDIATELY AFTER ROTATION & AFTER RAISING THE LANDING GEAR LEVER UP, NOTICED MIN SPEED TAPE.  UPPER LIMIT INCREASE TO WITHIN 5 KNOTS OF CURRENT SPEED & V2 + 20 LIMITING PITCH TO 10 DEGREES & 12 DEGREES DUE TO PITCH LIMIT INDICATOR BETWEEN 12 DEGREES & 15 DEGREES.  R&R NR 2 SLAT INBD PROX SENSOR IAW AMM.
